Alert archive / Oklahoma / Tornado Warnings in 2024

Tornado Warning 59, NWS Tulsa, OK

May 21, 2024Delaware County, Mayes County, Oklahoma

NWS Tulsa, OK issued this tornado warning at May 21, 2024, 6:34 PM CDT for Delaware County, Mayes County, Oklahoma. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2024, 6:34 PM CDT (23:34 UTC)
Expired
May 21, 2024, 6:55 PM CDT
In force
21 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Delaware County, OK, Mayes County, OK

The radar

The Tulsa radar (KINX), 49 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 2:40 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.6 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2024-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 594 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2024-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
594 J/kg
Mixed-layer CIN
-286 J/kg
Mixed-layer LCL
999 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

480 
WFUS54 KTSA 212334
TORTSA
OKC041-097-220015-
/O.NEW.KTSA.TO.W.0059.240521T2334Z-240522T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
634 PM CDT Tue May 21 2024

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Southwestern Delaware County in northeastern Oklahoma...
  Southeastern Mayes County in northeastern Oklahoma...

* Until 715 PM CDT.

* At 634 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 4 miles southeast of Salina, moving east at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Locust Grove...                   Salina...
  Kansas...                         Oaks...
  Leach...                          Twin Oaks...
  Rose...                           

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3617 9518 3629 9517 3630 9479 3616 9481
TIME...MOT...LOC 2334Z 270DEG 24KT 3624 9510 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
2 follow-up statements
282 
WWUS54 KTSA 212344
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
644 PM CDT Tue May 21 2024

OKC041-097-220015-
/O.CON.KTSA.TO.W.0059.000000T0000Z-240522T0015Z/
Delaware OK-Mayes OK-
644 PM CDT Tue May 21 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
SOUTHWESTERN DELAWARE AND EAST CENTRAL MAYES COUNTIES...

At 644 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Rose, moving east at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Kansas...                         Oaks...
Twin Oaks...                      Rose...
Leach...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3618 9516 3629 9506 3630 9479 3616 9481
TIME...MOT...LOC 2344Z 273DEG 17KT 3623 9507 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
855 
WWUS54 KTSA 212355
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
655 PM CDT Tue May 21 2024

OKC041-097-220004-
/O.CAN.KTSA.TO.W.0059.000000T0000Z-240522T0015Z/
Delaware OK-Mayes OK-
655 PM CDT Tue May 21 2024

...THE TORNADO WARNING FOR SOUTHWESTERN DELAWARE AND EAST CENTRAL
MAYES COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However, gusty winds are
still possible with this thunderstorm.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3618 9516 3629 9506 3630 9479 3616 9481
TIME...MOT...LOC 2353Z 270DEG 24KT 3623 9498 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 21, 6:32 PM CDT, 2 minutes earlier.

Area forecast discussion, May 21, 6:32 PM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
632 PM CDT Tue May 21 2024

...New AVIATION...

.SHORT TERM...
(Through Tonight)
Issued at 119 PM CDT Tue May 21 2024

Warm, humid, and breezy conditions will continue through this
afternoon and evening. Storm chances will ramp up later this
afternoon and into the evening, continuing into the overnight hours
as a cold front moves into the area from the northwest. Model
guidance continues to show a deeply unstable atmosphere with
MLCAPE in excess of 3000 J/Kg through the afternoon and evening
south of the front. Surface-850 hPa specific humidity will be near
the 99th percentile for this time of year with IVT also near the
99th percentile as a consequence of an usually strong low pressure
to the northwest enhancing the southerly flow.

Initial convective initiation has already begun in south-central OK.
These elevated storms will move into southeast OK the next 2 hours.
The main severe hazard will be hail. Convective initiation along the
front is expected around 3-6 PM with a line of storms forming along
it. There will also be the potential for additional isolated
cells anywhere east or south of the front. These storms will be
capable of all severe hazards, including large hail, damaging
winds, tornadoes, and heavy rainfall leading to flash flooding.
CAMs remain a bit uncertain with respect to how far south along
the boundary storms will form. They also remain uncertain with the
coverage and intensity of storms ahead of the front. With this in
mind, the best coverage and intensity of storms will likely be
across far northeast OK and northwest AR during the early evening.

By late in the evening more widespread storm activity will develop
across southeast OK. Further north, storms will continue to develop
along the front, which will slowly sag south in the vicinity of I-
40. Some areas with repeated rounds of storms will see localized
flash flood potential. Due to recent rains, as well as the
expectation of continued heavy rain Wednesday, and low level
moisture remaining near the climatological max for this time of
year, a Flood Watch was issued through Friday morning to account
for this threat. CAM guidance shows a resurgence of elevated
storms along and behind the front in the 9-12Z period across the
area, but southeast OK in particular. These storms will once again
have the potential to become severe. Discrete cells and cells
north of the front would be hail dominant, but any storms near the
boundary would be capable of all severe hazards.

&&

.LONG TERM...
(Wednesday through Tuesday)
Issued at 119 PM CDT Tue May 21 2024

The cluster of storms mentioned at the end of the short term period
will progress east to northeast into northwest AR bringing
widespread heavy rainfall with some severe potential continuing. As
storms (presumably) grow upscale into a line, the threat of strong
winds would become dominant, but other severe hazards would remain
possible. CAM guidance is all over the place for later in the day
Wednesday, but the general theme is that multiple rounds of
additional showers and thunderstorms are likely, but will continue
to focus in southeast OK and northwest AR. As the cold front will be
near or south of the Red River by Wednesday, high temperatures will
be much lower. Highs in the mid 70s will be common north of the
boundary, except perhaps low 80s near the Red River. Low
temperatures north of the boundary will be in the low to mid 60s
and low 70s near and south of it.

For Thursday the remnant cold front will lift north, but it will
become diffuse and wash out. With warm and humid air streaming back
through the area and yet another shortwave trough moving through,
widespread storms are expected to develop again. Similar to the
preceding days, anomalous instability, moisture, and wind shear will
be present so severe weather is expected. Areas of heavy rainfall
will also occur.

Ensemble guidance is in decent agreement that we will get a break
from the storms Friday, with just some lower potential across the
terrain in Arkansas. Saturday will see storm chances resume, with
some lingering probabilities into Sunday. By early next week
ensemble guidance is in excellent agreement that a large ridge will
build across the Great Basin, bringing much warmer air back into the
area under northwest flow. However, smaller scale details such as
how strong the ridge will be or where it will center are still
unknown. About 40% of guidance position the ridge in a way that
would be favorable for nocturnal MCS activity, but given the lead
time will just go with NBM PoPs for now.

&&

.AVIATION...
(00Z TAFS)
Issued at 631 PM CDT Tue May 21 2024

Across the NE OK sites, adwill be possible in the 11z-16z time
frame. MVFR cigs/vsbys can be expected in this period of
convection. Coverage of storms appears to be lowest near KBVO, so
will not include any mention with this issuance. Further east and
south, several periods of convection will be possible with this
issuance, and most likely time periods have been identified with
tempo and prob30 groups. MVFR cigs and vsbys can be expected in
periods of TSRA, though prevailing cigs should rise to VFR levels
across the SE OK and AR sites during the afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   62  76  63  82 /  30  40  40  50
FSM   69  80  66  84 /  60  70  70  60
MLC   67  77  65  82 /  30  80  70  60
BVO   59  76  58  81 /  20  40  30  50
FYV   65  77  61  80 /  70  80  70  60
BYV   63  74  61  80 /  70  70  60  50
MKO   65  75  64  80 /  60  70  60  60
MIO   57  74  61  80 /  40  50  40  50
F10   63  75  63  80 /  50  70  60  60
HHW   70  80  66  82 /  30  80  70  60

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday evening for OKZ049-053-072>076.

AR...Flood Watch through Thursday evening for ARZ019-020-029.

&&

SHORT TERM...06
LONG TERM....06
AVIATION...23
Hazardous weather outlook, May 21, 4:52 PM CDT, 1 hour 42 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
452 PM CDT Tue May 21 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
452 PM CDT Tue May 21 2024

...SEVERE WEATHER EXPECTED THIS EVENING AND TOMORROW...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Evening and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Primarily far Northeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Southeast of Interstate 44.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Limited.
	AREA...Southeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Thunderstorms have developed along an advancing cold front across
northeast Oklahoma and will continue to expand in coverage
through this evening as the front moves slowly eastward.
Conditions will support severe weather potential with the highest
chances for locations along and southeast of Interstate 44. Very
large hail up to baseball size and locally damaging winds will be
possible with the strongest storms. A limited to elevated threat
of tornadoes will also exist through early evening hours with
locations across far northeast Oklahoma into northwest Arkansas
being the most favorable. Storms will weaken by the early morning
hours as the spread eastward. Locally heavy rains could lead to
rapid onset flash flooding for portions of southeast Oklahoma and
northwest Arkansas through the evening into overnight hours.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY AND THURSDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
FRIDAY...Thunderstorm Potential...High Wind Potential.
SATURDAY...Severe Thunderstorm Potential.
SUNDAY AND MONDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Thunderstorms are expected again Wednesday morning across mainly
southeast Oklahoma with a continued severe weather threat.
Additional storms will form throughout the day Wednesday as the
frontal boundary stalls near the Red River. Severe weather and
heavy rainfall will both be possible with these storms.

Another round of strong to severe thunderstorms is expected
Thursday afternoon and evening as an upper level storm system
moves across the area. Locally heavy rainfall will again be
possible at this time.

An active weather pattern will continue through the weekend with
periodic storm chances. As of now, it appears the best chance for
severe storms over the weekend will be Saturday evening and
overnight.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, May 21, 6:06 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
606 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     Hail             3 SSW Broken Arrow      36.01N 95.82W
05/21/2024  M2.75 Inch       Tulsa              OK   NWS Employee

&&
Local storm report, May 21, 6:07 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
607 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     Hail             3 W Jenks               36.01N 96.02W
05/21/2024  M1.75 Inch       Tulsa              OK   Public

0550 PM     Hail             5 W Broken Arrow        36.06N 95.87W
05/21/2024  M1.25 Inch       Tulsa              OK   Public

0559 PM     Hail             2 NE Jenks              36.05N 95.94W
05/21/2024  E0.50 Inch       Tulsa              OK   Public

            Report from mPING: Half-inch (0.50 in.).

0600 PM     Hail             Tulsa                   36.13N 95.92W
05/21/2024  M1.25 Inch       Tulsa              OK   Public

0600 PM     Hail             4 S Broken Arrow        36.00N 95.79W
05/21/2024  E1.75 Inch       Tulsa              OK   Public

            Report from mPING: Golf Ball (1.75 in.).

0600 PM     Hail             3 S Broken Arrow        36.02N 95.78W
05/21/2024  E1.00 Inch       Tulsa              OK   Public

            Report from mPING: Quarter (1.00 in.).

0602 PM     Hail             4 E Jenks               36.00N 95.91W
05/21/2024  M2.00 Inch       Tulsa              OK   Public

0602 PM     Hail             4 S Broken Arrow        36.00N 95.80W
05/21/2024  E2.00 Inch       Tulsa              OK   Public

            Report from mPING: Hen Egg (2.00 in.).

0602 PM     Hail             4 NE Bixby              35.99N 95.84W
05/21/2024  E1.00 Inch       Tulsa              OK   Public

            Report from mPING: Quarter (1.00 in.).

0602 PM     Hail             4 S Broken Arrow        36.00N 95.80W
05/21/2024  E0.75 Inch       Tulsa              OK   Public

            Report from mPING: Dime (0.75 in.).

&&
Local storm report, May 21, 6:08 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
608 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     Hail             4 SSW Broken Arrow      36.00N 95.82W
05/21/2024  E1.75 Inch       Tulsa              OK   Public

&&
Special weather statement, May 21, 6:13 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
613 PM CDT Tue May 21 2024

OKZ058-212330-
Ottawa OK-
613 PM CDT Tue May 21 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OTTAWA COUNTY
THROUGH 630 PM CDT...

At 613 PM CDT, Doppler radar indicated a strong thunderstorm over
Treece, moving northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Baxter Springs...                 Commerce...
Quapaw...                         Treece...
Picher...                         Cardin...

This includes Interstate 44 near mile marker 324.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3699 9462 3692 9493 3700 9498 3700 9462
TIME...MOT...LOC 2313Z 245DEG 42KT 3699 9487

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Local storm report, May 21, 6:20 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
620 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     Hail             Tulsa                   36.13N 95.92W
05/21/2024  M1.75 Inch       Tulsa              OK   Public

&&
Local storm report, May 21, 6:27 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
627 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     Hail             3 W Broken Arrow        36.06N 95.85W
05/21/2024  M1.75 Inch       Tulsa              OK   Public

&&

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 1:15 PM CDTFlood WatchTSAChoctaw, Haskell, Latimer, Pittsburg, Pushmataha43 hr
May 21, 2:11 PM CDTSpecial Weather StatementTSAMuskogee34 min
May 21, 2:36 PM CDTSpecial Weather StatementTSAPushmataha24 min
May 21, 2:45 PM CDTSpecial Weather StatementTSASequoyah30 min
May 21, 2:48 PM CDTSpecial Weather StatementTSALatimer27 min
May 21, 2:59 PM CDTSpecial Weather StatementTSAPushmataha31 min
May 21, 3:01 PM CDTSpecial Weather StatementTSAHaskell29 min
May 21, 3:07 PM CDTSevere Thunderstorm WarningTSALatimer, Pushmataha23 min
May 21, 3:24 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha36 min
May 21, 3:26 PM CDTSpecial Weather StatementTSAHaskell, Sequoyah34 min
May 21, 3:47 PM CDTSpecial Weather StatementTSANowata, Washington28 min
May 21, 3:56 PM CDTSpecial Weather StatementTSALeFlore34 min
May 21, 3:59 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington46 min
May 21, 4:08 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Washington52 min
May 21, 4:22 PM CDTSevere Thunderstorm WarningTSANowata17 min
May 21, 4:30 PM CDTSpecial Weather StatementTSALeFlore15 min
May 21, 4:37 PM CDTSpecial Weather StatementTSACreek23 min
May 21, 4:48 PM CDTSevere Thunderstorm WarningTSACreek, Mayes, Osage, Rogers, Tulsa, Washington42 min
May 21, 5:01 PM CDTSpecial Weather StatementTSACraig29 min
May 21, 5:04 PM CDTSpecial Weather StatementTSACreek26 min
May 21, 5:13 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa47 min
May 21, 5:21 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Rogers, Tulsa, Wagoner39 min
May 21, 5:33 PM CDTTornado WarningTSAMayes, Rogers28 min
May 21, 5:46 PM CDTSpecial Weather StatementTSAOttawa29 min
May 21, 5:47 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAMayes, Rogers, Tulsa, Wagoner43 min
May 21, 5:51 PM CDTSpecial Weather StatementTSACraig24 min
May 21, 5:57 PM CDTSpecial Weather StatementTSAOkmulgee33 min
May 21, 6:00 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes, Rogers45 min
May 21, 6:09 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee51 min
May 21, 6:13 PM CDTSpecial Weather StatementTSAOttawa17 min
May 21, 6:18 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Wagoner42 min
May 21, 6:34 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee26 min
May 21, 6:57 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee33 min

Nearby

Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.